Per citar aquest document: http://ddd.uab.cat/record/62366
Unique continuation with weak type lower order terms : the variable coefficient case
Lu, Guozhen

Data: 1995
Resum: This paper deals with the unique continuation problems for variable coefficient elliptic differential equations of second order. We will prove that the unique continuation property holds when the variable coefficients of the leading term are Lipschitz continuous and the coefficients of the lower order terms have small weak type Lorentz norms. This will improve an earlier result of T. Wolff in this direction.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 39, Núm. 1 (1995) , p. 187-200, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_39195_11


14 p, 151.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2016-06-11



   Favorit i Compartir